| Catalog Number |
11-165206 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during the surgery, the locking ring was bent which did not allow the liner to be inserted.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the poly insert component was not returned with device.The shell was returned with a bent/twisted lock ring still retained within the locking groove on the shell.The lock ring was returned assembled with an incorrect orientation, the bottom surface of the lock ring is facing out.There are grooves present on the bottom surface of the lock ring.Nicks are present around the top and bottom surfaces of the lock ring.Dimensional analysis of the shell and ring determined that the products, where measured, was conforming to print specifications.No other damage was noted during visual evaluation.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The root cause of the reported issue is attributed to a manufacturing deficiency, and an internal investigation was previously opened to investigate the potential root cause further under (b)(4) and a product hold has been initiated under (b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.